# SDR UPS07849041

- Difficulty date: January 26, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP.  FOUND WIRE NR L610A20 BROKEN AT TOGGLE SWITCH.  REPAIRED WIRE IAW DCI WDM 33-50-01. TOGGLE SWITCH REPLACED AS PRECAUTION IAW DC8 AMM 20-50-01-4.  CHECKS SERVICEABLE IAW DC8 AMM 33-50-02-2.
